# SDR SWAA2022020367021

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 24,871 hours, 11,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EXIT SIGN INOP / [01] REMOVED AND REPLACED POWER SUPPLY M1675 PER AMM 33-51-06 OPS CHECK GOOD
